# SDR AALA950319

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 7603 · Power Lever
- Part: Control Box
- Part number: 4111116
- Condition: Defective
- Location: Lt Throttle
- Component: Teleflex
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RDU - FLT 0879 - EN ROUTE ORD/RDU DURING CRUISE, LT ENGINE POWER LEVER FROZE AND UNABLE TO REDUCE POWER FOR DESCENT/LANDING.   ACCOMPLISHED LT ENGINE SHUT DOWN AND AIRCRAFT LANDED RDU WITHOUT INCIDENT.  REPLACED LT ENGINE THROTTLE LOWER CONTROL BOX AND LOWER CABLE ASSSEMBLY.  ACCOMPLISHED GROUND ENGINE RUN TO TAKEOFF POWER WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
